# SDR R61A2021060400470

- Difficulty date: May 20, 2021
- Submitted: June 5, 2021
- Operation: Air carrier
- Aircraft: N730YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000518
- Aircraft time: 13,768 hours, 9,133 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17021769405
- Condition: Corroded
- Location: Frm 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CORROSION FOUND ON FWD FUSELAGE FLOOR STRUCTURE, CROSSBEAM UPPER FLANGE AT FR17 AND BL0. UPPER FLANGE REPAIRED IAW SRM 53-00-10 FIG 202. SEE AAR NRC # 4500907-1000-0072 FOR WORK PERFORMED. AC WAS RTS.
